| Model Number |
24672 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via the right femoral artery.The 70% stenosed, 7mm x 3mm target lesion was located in the non-tortuous and moderately calcified superficial femoral artery.A 5.0 x 150, 135cm mustang balloon catheter was advanced for pre-dilatation.However, during introduction, the device failed to pass through a 6fr sheath.The sheath and the 0.035 260cm zipwire guidewire were replaced but the device was difficult to track over the guidewire.During the first inflation at 5 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.There were no complications reported and the patient status was stable.
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).These two complaints ((b)(4) and (b)(4)) were created to capture the event of balloon ruptured and advancing issue.However, based on the gfe response, this complaint is a duplicate of the (b)(4).Therefore, only one complaint will remain open to capture the problem and the other complaint (b)(4) will be closed as 'duplicate'.Any relevant information regarding the reported event will be captured by the complaint under (b)(4).
Event or Problem Description